# SDR R61A2023051600282

- Difficulty date: April 24, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 22,751 hours, 15,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17011196001
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"SHEAR CLIP CRACKED ON FR 12 BETWEEN STGR 17L AND STGR 18L.  : REMOVED AND REPLACED SHEAR FOOT ON FRAME 12 BETWEEN STR 17L AND 18L REF SRM 51-40-08.
